# SDR SIMA200726402

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 9,840 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Doorway
- Part time: 9,840 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED.  REPLACED SILL WITH NEW SILL IAW EMB 145 SRM 51-20-01, 51-20-03, 51-40-02, 51-40-06 AND CPM 51-21-04, 51-21-05, AND 51-21-06.  AIRCRAFT RETURNED TO SERVICE.
